English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Harmonic Maaß–Jacobi forms of degree 1 with higher rank indices

MPS-Authors
/persons/resource/persons236051

Westerholt-Raum,  Martin
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
Supplementary Material (public)
There is no public supplementary material available
Citation

Conley, C. H., & Westerholt-Raum, M. (2016). Harmonic Maaß–Jacobi forms of degree 1 with higher rank indices. International Journal of Number Theory, 12(7), 1871-1897. doi:10.1142/S1793042116501165.


Cite as: http://hdl.handle.net/21.11116/0000-0004-0D4E-8
Abstract
There is no abstract available